Terri, or anyone taking Tricor

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Flopsie
Veteran Member


Date Joined Jun 2005
Total Posts : 1361
   Posted 9/30/2005 8:57 AM (GMT -7)   
I'm baaaack. Yep more questions. Just got all lab work back from doc. Tryglyceride level above 700 ouch!. Cholesterol 400, ouch again. Doctor RX'd Tricor but I read up on the side effects and with my other health issues I don't want to take it. Amybody have any suggestions other than a strict low fat diet? Would like to do natural therapy. forget the garlic tablets, am allergic to garlic. A1C 8.2. That is lovely also. i am such a mess.
 
thanks for listening,
flopsie
Don't walk in front of me....I may not follow
Don't walk behind me....I may not lead
Walk beside me..and be my friend...
                                    Albert Carnus
 
and Lord, put your arm around my shoulder and your hand over my mouth
 
Help HealingWell.com continue to help others. Donate Today....http://www.healingwell.com/donate/
 
co-moderator for Arthritis and Anxiety/Panic
 

LibbyG
Regular Member


Date Joined Apr 2005
Total Posts : 263
   Posted 9/30/2005 10:41 AM (GMT -7)   
flopsie,
i have taken tricor, took it for years with zero side effects, and i'm the side effect queen!
what causes me problems is the toprol, which lowers BP, which lowers mine so much that
i often feel faint, even on adjusted doses. the tricor i took at night before bed, and never had
a prob. the side effect lists of drugs are terrifying to read. i try to keep a balance about reading
them. it seems we can expect nausea, vomiting, dizziness, etc. from just about everything we
take! everyone is going to react differently to different drugs. what bothers others might not
bother me. a perfect example are statins. many take with NO problems. they make me
incredibly sick. so...i would, with my doc's knowledge, try the tricor for a few days, a week,
and see if you really can tell a difference. it's a good drug to take for certain problems. i
took if for 10 years.
libby
Libby Gilmore, "The glass is half full"!

Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 9/30/2005 5:37 PM (GMT -7)   
Hi Flopsie! tongue
 
Seems that I'm feeling that "ouch" just looking at those numbers! lol
 
You will have to start a fairly strict low fat, low cholesterol, low/no sugar diet tomorrow tongue - with all of those above #'s you will really want to eventually when you realize that they can really cause you some damage.
 
Here are some great references for you to look at, if you haven't already. tongue
and last, but not least lol
 
Libby gave you some wonderful advice as well!!
I hope we helped a bit! 
 
Bunches of Hugs, Teri tongue
 
I'm wishing you the best, Flopsie - come back here anytime!!
 
"Because he is he and I am I."......E. V. Lucas

"I Hope You Dance".............LeeAnn Womack
 
Please allow HealingWell to continue helping others by donating:

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 14, 2017 6:06 PM (GMT -7)
There are a total of 2,905,562 posts in 318,871 threads.
View Active Threads


Who's Online
This forum has 158223 registered members. Please welcome our newest member, samanthaelizabeth.
355 Guest(s), 3 Registered Member(s) are currently online.  Details
john4803, Spring, straydog